Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 3094173, 11 pages
https://doi.org/10.1155/2017/3094173
Research Article

The General Solution of Differential Equations with Caputo-Hadamard Fractional Derivatives and Noninstantaneous Impulses

1School of Chemical and Environmental Engineering, Jiujiang University, Jiujiang, Jiangxi 332005, China
2School of Chemistry and Chemical Engineering, Chongqing University, Chongqing 400044, China
3School of Electronic Engineering, Jiujiang University, Jiujiang, Jiangxi 332005, China

Correspondence should be addressed to Xianmin Zhang

Received 25 September 2016; Accepted 22 November 2016; Published 9 February 2017

Academic Editor: Kaliyaperumal Nakkeeran

Copyright © 2017 Xianzhen Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Hernández and D. O'Regan, “On a new class of abstract impulsive differential equations,” Proceedings of the American Mathematical Society, vol. 141, no. 5, pp. 1641–1649, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Pierri, D. O'Regan, and V. Rolnik, “Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6743–6749, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Wang, Y. Zhou, and Z. Lin, “On a new class of impulsive fractional differential equations,” Applied Mathematics and Computation, vol. 242, pp. 649–657, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P.-L. Li and C.-J. Xu, “Mild solution of fractional order differential equations with not instantaneous impulses,” Open Mathematics, vol. 13, pp. 436–443, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. A. Kilbas, H. H. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  6. A. A. Kilbas, “Hadamard-type fractional calculus,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1191–1204, 2001. View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Compositions of Hadamard-type fractional integration operators and the semigroup property,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 387–400, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Mellin transform analysis and integration by parts for Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 1–15, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Thiramanus, S. K. Ntouyas, and J. Tariboon, “Existence and uniqueness results for Hadamard-type fractional differential equations with nonlocal fractional integral boundary conditions,” Abstract and Applied Analysis, Article ID 902054, Art. ID 902054, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Klimek, “Sequential fractional differential equations with Hadamard derivative,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 12, pp. 4689–4697, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. Ahmad and S. K. Ntouyas, “A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 2, pp. 348–360, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Jarad, T. Abdeljawad, and D. Baleanu, “Caputo-type modification of the Hadamard fractional derivatives,” Advances in Difference Equations, 2012:142, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Y. Gambo, F. Jarad, D. Baleanu, and T. Abdeljawad, “On Caputo modification of the Hadamard fractional derivatives,” Advances in Difference Equations, vol. 2014, article no. 10, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Adjabi, F. Jarad, D. Baleanu, and T. Abdeljawad, “On Cauchy problems with CAPuto Hadamard fractional derivatives,” Journal of Computational Analysis and Applications, vol. 21, no. 4, pp. 661–681, 2016. View at Google Scholar · View at MathSciNet
  15. X. Zhang, “The general solution of differential equations with Caputo-Hadamard fractional derivatives and impulsive effect,” Advances in Difference Equations, vol. 2015, article 215, 16 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Zhang, Z. Liu, H. Peng, T. Shu, and S. Yang, “The general solution of impulsive systems with caputo- hadamard fractional derivative of order qCRq1,2,” Mathematical Problems in Engineering, vol. 2016, Article ID 8101802, 20 pages, 2016. View at Publisher · View at Google Scholar
  17. X. Zhang, X. Zhang, and M. Zhang, “On the concept of general solution for impulsive differential equations of fractional order (0, 1),” Applied Mathematics and Computation, vol. 247, pp. 72–89, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Zhang, “On the concept of general solutions for impulsive differential equations of fractional order q1,2,” Applied Mathematics and Computation, vol. 268, pp. 103–120, 2015. View at Publisher · View at Google Scholar
  19. X. Zhang, P. Agarwal, Z. Liu, and H. Peng, “The general solution for impulsive differential equations with Riemann-Liouville fractional-order q(1,2),” Open Mathematics, vol. 13, pp. 908–930, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. Zhang, T. Shu, H. Cao, Z. Liu, and W. Ding, “The general solution for impulsive differential equations with Hadamard fractional derivative of order q1,2,” Advances in Difference Equations, vol. 2016, article 14, 2016. View at Publisher · View at Google Scholar
  21. X. Zhang, X. Zhang, Z. Liu, W. Ding, H. Cao, and T. Shu, “On the general solution of impulsive systems with Hadamard fractional derivatives,” Mathematical Problems in Engineering, vol. 2016, Article ID 2814310, 12 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet